Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Taking morning pills. Feeling quite sick lately. Would i still be pregnant after using morning after pills?

when using 2 morning after pills in 13 days, Do they still work?
Hi I've been concerned a bit lately because my period is 11 days late and today, I had a little bit of bleeding and now is a completely brown discharge and its minimal. at first I didn't worry about my period being late because I took 2 morning after pills, 1. the 13 of march and the other one the 26 of march 2013, my period came at that time the 18 of march was gone by the 24th of march and it was completely normal.. now it doesn't look like my period at all... I've been feeling quite sick lately as well, I've felt a bit of nausea's, heat rash, feel very hungry when I'm never hungry i could normally be a day without eating (now i feel like i could eat anything) headaches, itchiness and sleepiness..but I've taken 4 pregnancy urine tests in different times, they all come negative... would i still be pregnant after using morning after pills?

Asked On : Thu, 2 May 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
The altered bleeding pattern that you are facing is due to the double dose of morning after pills.
Even a single dose of morning after pills produces irregular and unpredictable bleeding.
If you have taken 4 negative pregnancy tests, chances are extremely remote that you would be pregnant now.
Mostly the problems you are facing could be attributed to erratic intake of emergency contraception.
However, please consult a gynecologist to confirm the diagnosis.
Also, please switchover to a reliable method of birth control in the future.
Take care.
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor